Jump to content
  • Sign Up

Rate this topic

Recommended Posts

Ok so recently I started taking Udo's brand Probiotics designed to balance yeast in the gut and do all the good stuff probiotics are supposed to do.  I can't take the capsules because I am sensitive to gelatin, it constipates me, and despite the fact these say potato starch and not gelatin in the ingredients it still happened. So I started just putting it on some yogurt and then just taking it in water,  It seemed to be helping and improving my BM's but now I seem to be a lot more sensitive to anything.  I also have back pain in the lower middle area, so I googled it because it's quite pronounced and I don't usually have issues with back pain, first here is the product http://udoerasmus.com/products/probiotics_super8_en.htm

 

and when I searched any issues with probiotics I found http://forums.prohealth.com/forums/index.php?threads/stiff-neck-and-back-pain-around-spine-worsened-by-probiotic-usage.182229/

 

annnnd unfortunately being a hypochondriac who has reasons to be concerned about something doing more damage then good..I was wondering if there were any informed individuals on here who could give me their opinion, to at the very least put my mind at ease.  Thanks in advanced :)

 

http://curezone.com/forums/am.asp?i=1481178 this seems plausible, should I stop the probiotics ? maybe they are just to strong.

Share this post


Link to post
Share on other sites

Medscape had a good article about supplements this month.  You have to join the forum to read it though.  Half of the interesting bits are in the comments section.

..alrighty.. I guess I'll go look for that then.

Share this post


Link to post
Share on other sites

I've been taking probiotics for years and double up on them anytime I've had to take antibiotics and have never had any issues.  I've never heard any of the nutritionalists link probiotics with any kind of pain - as long as you don't take so many of them that they give you diarhea.  If you're taking them to balance yeast, keep in mind that when yeast die they give off a lot of toxins that can make you feel sick - this could be what's going on.  You have to kill them slowly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...